MAUDE Adverse Event Report: MASIMO - 40 PARKER RC-4 CABLE; OXIMETER

MASIMO - 40 PARKER RC-4 CABLE; OXIMETER
Model Number 2406
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.The returned unit passed visual inspection and continuity tests, but failed the check eeprom contents verification.During functional analysis the cable was able to generate a "replace cable" error message.(b)(6).
 
Event or Problem Description
The customer reported a cable intermittently would display values and then suddenly display no values with no error message.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative

Brand Name
RC-4 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6829467
Report Number2031172-2017-00844
Device Sequence Number16544371
Product Code DQA
UDI-Device Identifier00843997000215
UDI-Public00843997000215
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2406
Device Catalogue Number2406
Device Lot Number16F44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1